Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Light pink spotting, mild cramping, bloating. Using Nuvaring. Opinions?

Hi, ive been on the nuva ring for a year and have never had this problem before. I had light pink spotting today with mild cramping and bloating. my mentral is actually due next week and im not scheduled to take my ring out until sun. I usually cramp and bloat a week or two before my mentral but never spot. I am in a monogamous relationship and neither of us has been unfaithful. We do not use any other protection other than my bc during intercourse. I dont think I am pregnant and its to soon to take a test, I plan on going to a doctor soon but I wanted an opinion on a possible solutiin to this problem. Thanks in advance
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your query.
Your problem of spotting is mostly due to the Nuvaring.
It is a known and common side effect of the Nuvaring.
Please visit your gynecologist for confirmation.
Do not worry, as it does occur occasionally on Nuvaring that you spot or bleed in the middle of the cycle.
Take care.
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor